# SDR FDEA202501050013

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N289FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63136
- Aircraft time: 3,708 hours, 1,830 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 63600105
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WIC H-2501800-00-01, AFT LEFT SUPERNUMERARY  SEAT LIFE PRESERVER REQUIRES REPLACEMENT DUE TO  DAMAGE  AMM: 25-62-00-0  REMOVED AND REPLACED AFT L SUPERNUMERARY SEAT LIFE  PRESERVER WITH MFG P/N 63600-105 REF ABOVE AMM
